# SDR NSVA2011382

- Difficulty date: December 29, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLER/TRIPLER REPAIR TO RT UPPER TAIL CONE JUST BELOW VERTICAL STAB FAIRING NOT IN DAMAGE LOG OR ON FILE.  THIS REPAIR IS MISSING MULTIPLE RIVETS IN THE FIELD.  THERE IS A DENT IN THE AFT LOWER AREA OF THE PATCH AT STA 823.  THE RIVET PATTERN AROUND THE CUTOUT DOES NOT CONFORM TO THE PRINCIPLES OF SRM 53-90-10-202.  REFER TO: SAAB STATEMENT 340SDS023483 DATED 12-20-2011, TD 340-53-11-102 & MM 409# 407099 FOR CORRECTIVE ACTION DETAILS UNDER CONTROL # 202-44.
